# SDR DALA2023020400876

- Difficulty date: February 3, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 68,669 hours, 9,143 cycles
- System (JASC): 2140 · Heating System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 DURING CLB OUT PILOT ON BREAK OBSERVED LOW AIRFLOW MSG IN LDCRM. PERFORMED SDCU 1+2 RESET AND VENT CONT LANE 1/2 RESET. O2 MASKS IN REST FACILITY DEPLOYED. CORRECTIVE ACTION: NO RELATED FAULT ON PFR, STOWED CREW REST OXYGEN MASKS + PERFORMED VC TEST I.A.W. A330 AMM 21-28-00, NO LOW AIR FLOW MSG. A/C OK FOR SVC. (4078232)
